Works matching DE "BESSEL functions"
Results: 3121
Analytical solution for time-dependent potentials in a fiber stimulated by an external electrode.
- Published in:
- 2016
- By:
- Publication type:
- journal article
Integral and series representations of q-polynomials and functions: Part III theta, Ramanujan and q-Bessel functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 1, doi. 10.1142/S0219530521500093
- By:
- Publication type:
- Article
Global asymptotics of the Szegő-Askey polynomials.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 727, doi. 10.1142/S0219530514500547
- By:
- Publication type:
- Article
On the complex zeros of Airy and Bessel functions and those of their derivatives.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 537, doi. 10.1142/S0219530514500341
- By:
- Publication type:
- Article
The radius of convexity of normalized Bessel functions of the first kind.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 485, doi. 10.1142/S0219530514500316
- By:
- Publication type:
- Article
The resurgence properties of the large-order asymptotics of the Hankel and Bessel functions.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 403, doi. 10.1142/S021953051450033X
- By:
- Publication type:
- Article
LINEAR DIFFERENCE EQUATIONS WITH A TRANSITION POINT AT THE ORIGIN.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 1, p. 75, doi. 10.1142/S0219530513500371
- By:
- Publication type:
- Article
REAL-VARIABLE CHARACTERIZATIONS OF HARDY SPACES ASSOCIATED WITH BESSEL OPERATORS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 345, doi. 10.1142/S021953051100187X
- By:
- Publication type:
- Article
QUASI-NONUNIQUENESS IN THE SCATTERED FIELD OF A DIELECTRIC CIRCULAR CYLINDER.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 63, doi. 10.1142/S0219530510001515
- By:
- Publication type:
- Article
DIFFERENTIAL EQUATIONS WITH COEFFICIENTS OF SLOW GROWTH IN THE UNIT DISC.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 2, p. 213, doi. 10.1142/S0219530509001347
- By:
- Publication type:
- Article
SERIES EXPANSIONS OF THE GENERALIZED K-BESSEL FUNCTIONS ON SYMMETRIC CONES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 1, doi. 10.1142/S021953050800102X
- By:
- Publication type:
- Article
ASYMPTOTICS OF ZEROS OF CERTAIN ENTIRE FUNCTIONS.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 291, doi. 10.1142/S0219530507000997
- By:
- Publication type:
- Article
RESONANCE AND THE LATE COEFFICIENTS IN THE SCATTERED FIELD OF A DIELECTRIC CIRCULAR CYLINDER.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 311, doi. 10.1142/S0219530506000796
- By:
- Publication type:
- Article
ASYMPTOTICS OF A <sub>3</sub>F<sub>2</sub> POLYNOMIAL ASSOCIATED WITH THE CATALAN–LARCOMBE–FRENCH SEQUENCE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 4, p. 335, doi. 10.1142/S0219530506000802
- By:
- Publication type:
- Article
INFINITE VALUED SOLUTIONS OF NON-UNIFORMLY ELLIPTIC PROBLEMS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 227, doi. 10.1142/S0219530504000369
- By:
- Publication type:
- Article
SOME PROPERTIES OF LEGENDRE FUNCTIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 2, p. 129, doi. 10.1142/S0219530504000035
- By:
- Publication type:
- Article
BESSEL FUNCTIONS IN A QUANTUM-BILLIARD CONFIGURATION PROBLEM.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 421, doi. 10.1142/S0219530503000223
- By:
- Publication type:
- Article
Constant Mean Curvature Spacelike Surfaces in Three-Dimensional Generalized Robertson–Walker Spacetimes.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 85, doi. 10.1007/s11005-010-0395-3
- By:
- Publication type:
- Article
Semi-Classical Quantum Fields Theories and Frobenius Manifolds.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 41, doi. 10.1007/s11005-007-0165-z
- By:
- Publication type:
- Article
Dynamical Differential Equations Compatible with RationalqKZEquations.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 2, p. 101, doi. 10.1007/s11005-004-6363-z
- By:
- Publication type:
- Article
Identities for Hypergeometric Integrals of Different Dimensions.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 2, p. 89, doi. 10.1007/s11005-004-6364-y
- By:
- Publication type:
- Article
Construction of pseudorandom binary sequences by using the multiplicative inverse.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 3, p. 239, doi. 10.1007/s10474-005-0222-y
- By:
- Publication type:
- Article
Oscillation of second order neutral delay differential equations of Emden-Fowler type.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 37, doi. 10.1023/A:1024699900047
- By:
- Publication type:
- Article
A fast full multigrid solver for applications in image processing.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 187, doi. 10.1002/nla.563
- By:
- Publication type:
- Article
Algebraic multigrid for stationary and time-dependent partial differential equations with stochastic coefficients.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 141, doi. 10.1002/nla.568
- By:
- Publication type:
- Article
Multigrid solution of the optical flow system using a combined diffusion- and curvature-based regularizer.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 201, doi. 10.1002/nla.576
- By:
- Publication type:
- Article
Efficiency-based h- and hp-refinement strategies for finite element methods.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 2/3, p. 89, doi. 10.1002/nla.567
- By:
- Publication type:
- Article
Adaptive reduction-based AMG.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 8, p. 599, doi. 10.1002/nla.486
- By:
- Publication type:
- Article
A higher-order PDE-based image registration approach.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 5, p. 399, doi. 10.1002/nla.467
- By:
- Publication type:
- Article
Circulant preconditioners for solving singular perturbation delay differential equations<FNR></FNR><FN>Partial work was finished when the third author visited University of Macau. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 327, doi. 10.1002/nla.420
- By:
- Publication type:
- Article
A waveform relaxation algorithm with overlapping splitting for reaction diffusion equations.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 2, p. 125, doi. 10.1002/(SICI)1099-1506(199903)6:2<125::AID-NLA152>3.0.CO;2-4
- By:
- Publication type:
- Article
Multilevel Preconditioners for Mixed Methods for Second Order Elliptic Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 5, p. 427, doi. 10.1002/(SICI)1099-1506(199609/10)3:5<427::AID-NLA92>3.0.CO;2-I
- By:
- Publication type:
- Article
Krylov Subspace Approximation of Eigenpairs and Matrix Functions in Exact and Computer Arithmetic.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 205, doi. 10.1002/nla.1680020303
- By:
- Publication type:
- Article
Error bound of the multilevel fast multipole method for 3‐D scattering problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23148
- By:
- Publication type:
- Article
Advanced model of the tool edge blunting under machining.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 51, n. 1-4, p. 35, doi. 10.1007/s00170-010-2595-5
- By:
- Publication type:
- Article
Close-contact melting as a subtractive machining process.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2008, v. 37, n. 9-10, p. 980, doi. 10.1007/s00170-007-1031-y
- By:
- Publication type:
- Article
A remarkable Wronskian with application to critical lengths of cycloidal spaces.
- Published in:
- Calcolo, 2019, v. 56, n. 4, p. N.PAG, doi. 10.1007/s10092-019-0343-2
- By:
- Publication type:
- Article
Critical lengths of cycloidal spaces are zeros of Bessel functions.
- Published in:
- Calcolo, 2017, v. 54, n. 4, p. 1521, doi. 10.1007/s10092-017-0239-y
- By:
- Publication type:
- Article
Moving surfaces by non-concave curvature functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 649, doi. 10.1007/s00526-010-0329-z
- By:
- Publication type:
- Article
A blowing-up branch of solutions for a mean field equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 3, p. 313, doi. 10.1007/s00526-006-0007-3
- By:
- Publication type:
- Article
Performance Investigation of Inter-satellite Optical Wireless Communication (IsOWC) System Employing Multiplexing Techniques.
- Published in:
- Wireless Personal Communications, 2018, v. 98, n. 1, p. 1461, doi. 10.1007/s11277-017-4926-4
- By:
- Publication type:
- Article
Cooperative Cognitive Radio Networks: New Approach for Detection Accuracy Analysis Under Impaired Channels.
- Published in:
- Wireless Personal Communications, 2013, v. 71, n. 3, p. 1755, doi. 10.1007/s11277-012-0908-8
- By:
- Publication type:
- Article
Broadband Frequency Invariant Beamformer.
- Published in:
- Wireless Personal Communications, 2011, v. 61, n. 1, p. 143, doi. 10.1007/s11277-010-0015-7
- By:
- Publication type:
- Article
On the Bayesian Wavelet Estimator of Fadili and Boubchir.
- Published in:
- Wireless Personal Communications, 2011, v. 57, n. 2, p. 207, doi. 10.1007/s11277-009-9853-6
- By:
- Publication type:
- Article
Approximation in L by linear combinations of the indicators of balls.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 39, doi. 10.1007/s10958-016-3009-5
- By:
- Publication type:
- Article
Cauchy Problem for Evolutionary Pseudodifferential Equations with Variable Symbols.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 234, doi. 10.1007/s10958-015-2661-5
- By:
- Publication type:
- Article
To the spectral theory of the Bessel operator on finite interval and half-line.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 5, p. 624, doi. 10.1007/s10958-015-2620-1
- By:
- Publication type:
- Article
Explicit Error Estimate for a Darboux type Formula with Jacobi Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 194, doi. 10.1007/s10958-013-1446-y
- By:
- Publication type:
- Article
On extensions of the Bessel operator on a finite interval and a half-line.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 1, doi. 10.1007/s10958-012-1044-4
- By:
- Publication type:
- Article
Letter to the Editors.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 743, doi. 10.1007/s10958-012-0778-3
- By:
- Publication type:
- Article